MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Model Number SD980.014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced discomfort and swelling and therefore asked for plate to be removed.During removal it was found that the maxilla plate had broken on two locations.
 
Additional Manufacturer Narrative
Investigation ongoing.Return requested but not yet received.
 
Additional Manufacturer Narrative
Device met specifications.According to surgeon, device met its intended purpose and patient condition (large advancement required) played a role.H3: explanted device kept by patient.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key15103183
Report Number3003998208-2022-00016
Device Sequence Number4190683
Product Code JEY
UDI-Device Identifier05420060380143
UDI-Public05420060380143
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.014
Device Catalogue NumberSD980.014
Device Lot NumberME22MIDULU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexMale